# SDR CALA2017081802731

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 32,302 hours, 11,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61102
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL SKIN AND FRAME IS BENT AND HAS A GOUGE AT AFT NR 5 STOP FROM THE TOP. REPAIRED THE DOOR SKIN AND FRAME IAW ECRA 5210-02920.
